MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER
Model Number IRT6575
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Codes Fever (1858); Convulsion/Seizure (4406)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A consumer reported that their thermometer (irt6575) allegedly provided a false negative reading when used on their 12-month-old son.The device allegedly displayed a temperature of 99.5°f, although the child was later found to have an actual fever of 105°f.The child subsequently experienced a febrile seizure, and emergency services were called.A paramedic confirmed the 105°f temperature upon arrival.The consumer stated that the thermometer had been used once previously and appeared to function properly at that time.She also mentioned that she works in the nursing field.The child's current condition was not reported.Kaz usa, inc.Has requested that the product be returned to our company for testing.
 
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.

Brand Name
BRAUN
Common Device Name
EAR THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee
400 donald lynch boulevard
suite 300
5084907247
MDR Report Key24918611
Report Number1314800-2026-00007
Device Sequence Number10420076
Product Code FLL
UDI-Device Identifier00328785007909
UDI-Public00328785007909
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K103800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIRT6575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age12 MO
Patient SexMale